# SDR FDEA201101060049

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53988524203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FRAME 85, APPROX 15 INCHES INBD OF STR 16 RT HORIZ CROSSBEAM HAS EXFOILIATION CORROSION ON LOWER FLANGE.  REMOVED LEVEL 1 CORROSION. FRAME R & R IAW SRM 53-19-47 WITH FABRICATED PART REF SDR NR 11-0303.
